Buy Now From Amazon

Product Review

  • Alka-Seltzer Plus Maximum Strength Powermax gels provide powerful allergy and sinus relief *Use as directed.
  • Get the fast, effective relief from colds, hay fever, and allergy symptoms when you need it.
  • ASP Sinus, Allergy & Cough medicine contains a pain reliever / fever reducer, cough suppressant, antihistamine and a nasal decongestant.
  • This sinus, allergy, and cough medicine contains an antihistamine which helps to reduce allergy symptoms like sneezing, runny nose, and itchy/watery eyes.
  • This Sinus, Allergy & Cough relief medicine also contains cough suppressant and nasal decongestant to help relieve cough, nasal congestion, sinus congestion and pressure.
  • Packaging may vary
  • HSA/FSA Eligible -- Check your plan for coverage.